# SDR AALA202201314315

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 64,468 hours, 29,124 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Sticks
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STUCK IN THE LOCKED POSITION. **SUPPLEMENTAL REPORT FOR AALA202201284315: REPLACED LAVATORY DOOR LOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-21** (CLOSED)
